| Catalog Number |
60-6085-201A |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
This complaint was created by the finding of maude report number (b)(4).The account and contact information for this report are not known.A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.The report was found to be written against the 60-6085-201a, medium, uterine manipulator device.This was reported as a product problem not an adverse event.The report states that on (b)(6) 2026 ¿the vcare handle broke away from the shaft of the vcare.Broken vcare removed from the field and a new vcare was opened.¿.There was no report of injury, medical/surgical intervention or extended hospitalization required for the patient.No further information is available due to the anonymous nature of the maude report.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.